Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 984946, 9 pages
http://dx.doi.org/10.1155/2014/984946
Research Article

Discrete Weighted Pseudo-Almost Automorphy and Applications

Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou, Zhejiang 310023, China

Received 12 September 2013; Accepted 27 January 2014; Published 3 March 2014

Academic Editor: Francisco J. Marcellán

Copyright © 2014 Zhinan Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bochner, “A new approach to almost periodicity,” Proceedings of the National Academy of Sciences of the United States of America, vol. 48, pp. 2039–2043, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. M. N'Guerekata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer Academic/Plenum Publishers, New York, NY, USA, 2001. View at MathSciNet
  3. G. M. N'Guérékata, Topics in Almost Automorphy, Springer, New York, NY, USA, 2005. View at MathSciNet
  4. J. Blot, G. M. Mophou, G. M. N'Guérékata, and D. Pennequin, “Weighted pseudo almost automorphic functions and applications to abstract differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 903–909, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Xia and M. Fan, “Weighted Stepanov-like pseudo almost automorphy and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2378–2397, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Van Minh, T. Naito, and G. Nguerekata, “A spectral countability condition for almost automorphy of solutions of differential equations,” Proceedings of the American Mathematical Society, vol. 134, no. 11, pp. 3257–3266, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Dimbour, “Almost automorphic solutions for differential equations with piecewise constant argument in a Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 6, pp. 2351–2357, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. V. Minh and T. T. Dat, “On the almost automorphy of bounded solutions of differential equations with piecewise constant argument,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 165–178, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Fatajou, N. V. Minh, G. M. N'Guérékata, and A. Pankov, “Stepanov-like almost automorphic solutions for nonautonomous evolution equations,” Electronic Journal of Differential Equations, vol. 2007, no. 121, pp. 1–11, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Araya, R. Castro, and C. Lizama, “Almost automorphic solutions of difference equations,” Advances in Difference Equations, vol. 2009, Article ID 591380, 15 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. P. Agarwal, C. Cuevas, and F. Dantas, “Almost automorphy profile of solutions for difference equations of Volterra type,” Journal of Applied Mathematics and Computing, vol. 42, no. 1-2, pp. 1–18, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Castro, C. Cuevas, F. Dantas, and H. Soto, “About the behavior of solutions for Volterra difference equations with infinite delay,” Journal of Computational and Applied Mathematics, vol. 255, pp. 44–59, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. Cuevas, H. R. Henríquez, and C. Lizama, “On the existence of almost automorphic solutions of Volterra difference equations,” Journal of Difference Equations and Applications, vol. 18, no. 11, pp. 1931–1946, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Diagana, “Existence of globally attracting almost automorphic solutions to some nonautonomous higher-order difference equations,” Applied Mathematics and Computation, vol. 219, no. 12, pp. 6510–6519, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. C. Lizama and J. G. Mesquita, “Almost automorphic solutions of non-autonomous difference equations,” Journal of Mathematical Analysis and Applications, vol. 407, no. 2, pp. 339–349, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. P. H. Bezandry, “On the existence of almost automorphic solutions of nonlinear stochastic Volterra difference equations,” African Diaspora Journal of Mathematics, vol. 15, no. 1, pp. 14–24, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Abbas, “Weighted pseudo almost automorphic sequences and their applications,” Electronic Journal of Differential Equations, vol. 2010, no. 121, pp. 1–14, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Matkowski, “Integrable solutions of functional equations,” Dissertationes Mathematicae, vol. 127, pp. 1–68, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods, and Applications, vol. 155, Marcel Dekker, New York, NY, USA, 1992. View at MathSciNet
  20. Y. Li and C. Wang, “Almost periodic solutions to dynamic equations on time scales and applications,” Journal of Applied Mathematics, vol. 2012, Article ID 463913, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. W. A. Veech, “Almost automorphic functions,” Proceedings of the National Academy of Sciences of the United States of America, vol. 49, pp. 462–464, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H.-S. Ding, G. M. N'Guérékata, and J. J. Nieto, “Weighted pseudo almost periodic solutions for a class of discrete hematopoiesis model,” Revista Matemática Complutense, vol. 26, no. 2, pp. 427–443, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. H.-S. Ding, J.-D. Fu, and G. M. N'Guérékata, “Positive almost periodic type solutions to a class of nonlinear difference equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 25, pp. 1–16, 2011. View at Google Scholar · View at MathSciNet